# SDR SWIA201642483

- Difficulty date: August 24, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 43,418 hours, 38,988 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE HAD HIGH ITT AND THEN ENGINE GAVE OUT, TEMP ON MDC 1027 DEGREES FOR 75.7 SECONDS.  EMERGENCY WAS DECLARED.  ACFT WAS NOT OVERWEIGHT DURING LANDING.  WORK IN PROGRESS.  MX REPLACED LT ENG.  ENG RUNS, OPS & LEAK CHECKS GOOD
